Alert archive / New Jersey / Areal Flood Advisories in 2011
Areal Flood Advisory 111, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 14, 2011, 3:37 AM EDT for 4 counties in New Jersey. It was in force for 113 min.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2011, 3:37 AM EDT (07:37 UTC)
- Expired
- Aug 14, 2011, 5:30 AM EDT
- In force
- 113 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WGUS81 KPHI 140737
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT SUN AUG 14 2011
NJC005-007-015-033-140930-
/O.NEW.KPHI.FA.Y.0111.110814T0737Z-110814T0930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-
337 AM EDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SALEM COUNTY IN SOUTHERN NEW JERSEY...
CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 530 AM EDT
* AT 334 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF RAIN...SOME HEAVY...OVER SOUTHWESTERN NEW JERSEY.
THIS AREA OF RAIN WAS MOVING GENERALLY TO THE NORTHEAST AND WILL
DROP ANOTHER INCH OR SO OF PRECIPITATION OVER THE AREA BY SUNRISE.
SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS CAN BE EXPECTED.
LAT...LON 3983 7455 3955 7504 3956 7507 3953 7507
3949 7514 3955 7524 3945 7538 3945 7542
3937 7541 3951 7555 3957 7553 3962 7558
3969 7551 3985 7527 3988 7515 3994 7514
4006 7496
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 13, 11:10 PM EDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 13, 11:10 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT SAT AUG 13 2011
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT FARTHER OFF THE COAST
OVERNIGHT AND SUNDAY. LOW PRESSURE, LOCATED OVER MICHIGAN THIS
AFTERNOON, WILL PROGRESS TO THE SOUTHEAST. THE LOW IS FORECAST TO
PASS OFF THE NEW JERSEY COAST EARLY ON MONDAY BEFORE MOVING SLOWLY
OUT TO SEA ON MONDAY AND TUESDAY. HIGH PRESSURE IS EXPECTED TO
FOLLOW FOR THE MID WEEK PERIOD. A WARM FRONT IS ANTICIPATED TO
APPROACH FROM THE SOUTH ON FRIDAY AND IT MAY ARRIVE IN OUR REGION
ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST
PENNSYLVANIA AND NORTHERN NEW JERSEY OVER THE NEXT SEVERAL HOURS.
THIS CONVECTION IS ASSOCIATED WITH AN ENHANCED AREA OF LIFT IN
THE LOW TO MID LEVELS. THIS AREA WILL SLOWLY MOVE NORTHEAST
OVERNIGHT, BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
TO DEVELOP ACROSS THE AREA OVERNIGHT AS THE AIRMASS REMAINS VERY
MOIST AND UNSETTLED. ACTUALLY THEY HAVE ALREADY STARTED TO DEVELOP
ACROSS PORTIONS OF EASTERN MARYLAND AND WILL LIKELY CONTINUE AND
SLOWLY SPREAD NORTHEAST. SEVERAL FLASH FLOOD WARNINGS HAVE
ALREADY BEEN ISSUED FOR NORTHEAST PENNSYLVANIA AND NORTHERN NEW
JERSEY AS 1 TO 2 INCHES WITH HIGHER AMOUNTS OVER 3 INCHES HAVE
FALLEN ACROSS THESE AREAS, AND MORE HEAVY RAIN IS EXPECTED.
LOW TEMPERATURES FOR THE OVERNIGHT PERIOD WERE SHAVED DOWN A
DEGREE OR TWO BASED ON CURRENT TRENDS. BASICALLY LOWS AROUND 60
ARE EXPECTED IN THE HIGHER TERRAIN OF THE SOUTHERN POCONOS, AND
AROUND 70 OR SO IN THE PHILLY METRO AREA AND POINTS FURTHER SOUTH.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
AT MID AFTERNOON, THE MAIN MID LEVEL CIRCULATION WAS LOCATED OVER
NORTHERN MICHIGAN. ANOTHER VORTEX WAS ROTATING AROUND IT. THE
VORTEX WAS PASSING FROM EASTERN IOWA TO NORTHWESTERN ILLINOIS. THE
FEATURES WILL HEAD EASTWARD AND EVENTUALLY MELD TOGETHER. THE
RESULTING MID LEVEL CIRCULATION IS FORECAST TO PASS OVER OUR
REGION AROUND MONDAY NIGHT. UNTIL THAT TIME WE WILL EXPERIENCE A
PERIOD OF UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS.
WE HAVE ISSUED A FLOOD WATCH FOR OUR COUNTIES ALONG AND TO THE
NORTHWEST OF INTERSTATE 95. FOR NOW, IT IS IN EFFECT UNTIL 600 AM
MONDAY. HOWEVER, IT MAY NEED TO BE EXTENDED IN SPOTS.
WE ARE ANTICIPATING RAINFALL AMOUNTS IN THE 2 TO 3 INCH RANGE AT
MANY LOCATIONS WITH LOCALLY HIGHER AMOUNTS.
IT LOOKS AS THOUGH THE BEST MOISTURE FEED OFF THE OCEAN WILL BE
FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT. IT COULD PRODUCE ENHANCED
RAINFALL AMOUNTS IN THE TERRAIN OF EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY AT THAT TIME.
AFTER THE MID LEVEL LOW PASSES TO OUR EAST ON TUESDAY, CONDITIONS
SHOULD IMPROVE GRADUALLY.
WITH THE CLOUD COVER AND THE PRECIPITATION, TEMPERATURES SHOULD
VARY LITTLE. LOWS ARE FORECAST TO BE MAINLY FROM 65 TO 70 WITH
HIGHS NEAR 80.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME HAS UNCERTAINTY WITH THE OVERALL SYNOPTIC FLOW
REGIME AS THE MODEL GUIDANCE HAS VARIATIONS OF THE TROUGH IN THE
NORTHWESTERN U.S. AND ACROSS WESTERN CANADA. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. GIVEN LESS CERTAINTY WITH TIME, HPC
WENT WITH AN EVEN BLEND OF THE GFS AND ECMWF ENSEMBLE MEANS. THIS
IS BASICALLY TO RESOLVE THE DIFFERENCES BETWEEN THE OPERATIONAL
GUIDANCE. WE WENT WITH HPC GUIDANCE AS A RESULT WITH MAINLY JUST
SOME MINOR ADJUSTMENTS.
BASED ON THE ABOVE, AN UPPER-LEVEL TROUGH IS FORECAST TO BE
SLIDING TO OUR EAST TUESDAY NIGHT. FOR NOW, LEFT SOME SLIGHT CHC
POPS ACROSS THE EASTERN ZONES IN THE EVENING TO ACCOUNT FOR SOME
POSSIBLE SLOWER EXIT OF THIS SYSTEM. HIGH PRESSURE THEN GRADUALLY
BUILDS IN FOR WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT CROSSES
MOSTLY NEW ENGLAND. THERE DOES NOT APPEAR TO BE MUCH MOISTURE OR
FORCING WITH THIS FEATURE. AS THE SURFACE HIGH SLIDES TO OUR EAST
LATER THURSDAY INTO FRIDAY, THE RETURN FLOW WILL ALLOW MOISTURE TO
INCREASE AND A COLD FRONT TO APPROACH FROM THE WEST. WE ALSO MAY
HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT MAY
EITHER STALL NEAR OUR AREA OR TEND TO REORGANIZE TO OUR SOUTHEAST
AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN SOME SATURDAY. THIS
CARRIES LOW CONFIDENCE, THEREFORE WILL GO WITH SLIGHT CHC TO LOWER
END CHC POPS THURSDAY THROUGH SATURDAY. AS FOR TEMPERATURES, WE
MOSTLY FOLLOWED HPC GUIDANCE BUT DID MAKE SOME TWEAKS ESPECIALLY
ALONG THE COAST.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AREAS OF SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUE TO ROLL
NORTHEASTWARD ACROSS PORTIONS OF THE REGION. THE ACTIVITY ACROSS
SOUTHERN NEW JERSEY HAS WEAKENED SEVERAL TIMES AS IT HAS RUN INTO
A MORE STABLE ENVIRONMENT SO FAR. THERE CONTINUES TO BE LOCALLY HEAVY
DOWNPOURS WITH THE ACTIVITY, THEREFORE THE LOCAL VISIBILITY WILL
BRIEFLY LOWER TO 2SM OR LESS. MAINLY MVFR CEILINGS WILL ACCOMPANY
THE SHOWERS AND THUNDERSTORMS, WITH POSSIBLY BRIEF LOCAL WINDS
GUSTS TO NEAR 25 KNOTS EARLY THIS EVENING. OTHERWISE, A VFR DECK
WILL GENERALLY LOWER EVERYWHERE TONIGHT AS THE MOISTURE DEEPENS.
AN AREA OF LOW PRESSURE NEAR THE GREAT LAKES REGION WILL SLOWLY
MOVE EASTWARD THROUGH MONDAY. THIS ALONG WITH A DEEP SOUTHERLY
FLOW WILL ALLOW NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO
OCCUR TONIGHT THROUGH SUNDAY. SOME OF THE RAIN WILL BE LOCALLY
HEAVY, THEREFORE WHILE VISIBILITIES WILL VARY THEY WILL BE GREATLY
REDUCED DURING TIMES OF HEAVIER RAIN. WE MAINTAINED A LOWERING
CEILING TO MVFR TONIGHT AS THE MOISTURE DEEPENS AND NEARLY ALL
TERMINALS SEE AT LEAST SOME RAIN. WHILE SOME LOCAL IFR CONDITIONS
ARE POSSIBLE AT SOME POINT TONIGHT AND SUNDAY, OUR CONFIDENCE IS
LOW THEREFORE WE WILL NOT INCLUDE AT THIS TIME. THE SOUTH OR EVEN
SOUTHEAST FLOW FOR A TIME SUNDAY MAY ALLOW THE HEAVIER RAIN TO
BECOME FOCUSED INLAND FOR AWHILE, UNLESS A SURFACE LOW DEVELOPS
CLOSER TO THE COAST. AS OF NOW, WE ARE GENERALLY LEANING MORE
TOWARD A WEAKER SURFACE LOW THUS SPREADING OUT THE SHOWERS AND
LOCALLY HEAVY RAIN. THERE SHOULD BE SOME LULLS IN THE SHOWERS AND
SCATTERED THUNDERSTORMS, THEREFORE WE INDICATED SOME IMPROVEMENT
FOR A TIME SUNDAY HOWEVER CONFIDENCE IS LOW. WE USED A TEMPO GROUP
TO COVER THE LOCALLY HEAVIER ACTIVITY FOR AWHILE TONIGHT, THEN
ANOTHER ONE ON SUNDAY TO INDICATE OUR SOMEWHAT HIGHER CONFIDENCE
WHEN SOME HEAVIER ACTIVITY MAY OCCUR. WE WILL CONTINUE TO MONITOR
RADAR TRENDS AND ISSUE AMENDMENTS TO CONVEY THE LATEST THINKING.
A GENERAL SOUTHERLY WIND IS EXPECTED WITH SPEEDS 10 KNOTS OR LESS,
EXCEPT ANY LOCAL GUSTINESS ASSOCIATED WITH HEAVIER SHOWERS OR
THUNDERSTORMS. THE SOUTHERLY FLOW MAY INCREASE AND TURN A BIT
GUSTY SUNDAY FOR A TIME MAINLY AT KACY, KMIV AND KILG BASED ON THE
TRAJECTORY OFF THE WATER, HOWEVER SINCE CONFIDENCE IS LOW AT THIS
TIME NO GUSTS WERE INCLUDED.
OUTLOOK...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL CONTINUE TO SLOWLY
MOVE ACROSS THE REGION SUNDAY NIGHT AND MONDAY. IT WON'T BE
RAINING THE WHOLE TIME, BUT EXPECT SHOWERS TO CONTINUE SUNDAY
NIGHT FOLLOWED BY SOME IMPROVEMENT. EXPECT MAINLY MVFR DURING
THIS TIME ALTHOUGH THERE COULD BE LOCAL IFR IN DOWNPOURS. MONDAY
NIGHT INTO TUESDAY, MORE IMPROVEMENT IS FORECAST AS THE STORM
SYSTEM STARTS TO SHIFT TO OUR EAST. DRY WEATHER IS ANTICIPATED FOR
WEDNESDAY, THEN THE NEXT COLD FRONT APPROACHES THURSDAY WITH
PERHAPS A FEW SHOWERS OR THUNDERSTORMS.
&&
.MARINE...
HIGH PRESSURE TO OUR EAST TONIGHT AS AN AREA OF LOW PRESSURE BEGINS
TO SLOWLY MOVE EASTWARD THROUGH MONDAY. THIS LOW WILL BRING
SHOWERS AND SOME THUNDERSTORMS AND DETERIORATING CONDITIONS TO THE
AREA BEGINNING TONIGHT. THE WIND WILL INCREASE FROM THE SOUTH TO
SOUTHEAST AND WILL REACH AROUND 20 KT BY SUN AND SUN NIGHT. SEAS
SHOULD REACH AROUND 4 FT. THE LATEST WAVEWATCH DATA INDICATES SOME
AREAS COULD REACH 5 FT, BUT THEY ARE NOT EXPECTED TO LAST LONG
ENOUGH TO NECESSITATE A SCA ISSUANCE ATTM. BASED ON THE SOUTHERLY
FETCH, THIS MAY HAVE TO BE REVISITED. BY MONDAY NIGHT INTO
TUESDAY, THERE WILL BE SOME SLOW IMPROVEMENT AS HIGH PRESSURE
BUILDS IN AND PRECIP CHCS DECREASE. WEDNESDAY LOOKS TO BE DRY. THE
NEXT COLD FRONT APPROACHES ON THURSDAY.
&&
.RIP CURRENTS...
BASED ON THE LATEST DATA, WE ARE FCSTING A MODERATE RISK OF RIP
CURRENTS FOR SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NJZ001-007>010-012-
015.
DE...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON/MIKETTA
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/NIERENBERG
MARINE...NIERENBERG
RIP CURRENTS...NIERENBERGHazardous weather outlook, Aug 13, 7:42 PM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 742 PM EDT SAT AUG 13 2011 DEZ001-MDZ008-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071- 142345- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 742 PM EDT SAT AUG 13 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ013-016>023-027-142345- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 742 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE, WHICH MAY PRODUCE SOME FLOODING IN AREAS OF POOR DRAINAGE AND ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE SUNDAY, WHICH MAY PRODUCE SOME FLOODING IN AREAS OF POOR DRAINAGE AND ON ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-142345- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 742 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE, WHICH MAY PRODUCE SOME FLOODING IN AREAS OF POOR DRAINAGE AND ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. LOCALLY HEAVY RAIN IS POSSIBLE SUNDAY, WHICH MAY PRODUCE SOME FLOODING IN AREAS OF POOR DRAINAGE AND ON ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142345- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 742 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 13, 10:46 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD HAMBURG 40.56N 75.98W
08/13/2011 BERKS PA 911 CALL CENTER
ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
MUD SLIDES
&&
EVENT NUMBER PHI1100504
JRPThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:39 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 13, 10:21 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Aug 13, 11:16 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Aug 13, 11:33 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris | 4 hr |
| Aug 14, 12:03 AM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 14, 12:53 AM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 3 hr |
| Aug 14, 2:15 AM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Aug 14, 3:25 AM EDT | Small Craft Advisory | PHI | 30 hr | |
| Aug 14, 3:42 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 25 hr |
| Aug 14, 3:55 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Aug 14, 4:45 AM EDT | Special Weather Statement | PHI | Camden, Mercer | 60 min |
| Aug 14, 5:37 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| Aug 14, 6:24 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| Aug 14, 7:43 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Aug 14, 8:57 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Aug 14, 11:40 AM EDT | Areal Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 18 hr |
| Aug 14, 11:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Aug 14, 12:00 PM EDT | Areal Flood Warning | PHI | Morris | 28 hr |
| Aug 14, 12:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Aug 14, 12:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 62 min |
| Aug 14, 12:37 PM EDT | Areal Flood Warning | PHI | Hunterdon, Warren | 7 hr |
| Aug 14, 1:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 66 min |
| Aug 14, 1:36 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Morris, Somerset | 16 hr |
| Aug 14, 2:21 PM EDT | Areal Flood Warning | PHI | Burlington | 6 hr |
| Aug 14, 2:23 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 52 min |
| Aug 14, 4:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Aug 14, 4:04 PM EDT | River Flood Warning | PHI | Mercer | 9 hr |
Nearby
Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.